# SDR 2002FA0000970

- Difficulty date: July 29, 2002
- Submitted: August 15, 2002
- Operation: General aviation
- Aircraft: N500AA
- Make and model: Cessna 414A
- Aircraft serial: 414A0313
- Engine: Cont TSIO520*
- System (JASC): 8570 · Reciprocating Engine Liquid Cooling
- Part: Pump
- Part number: 6533608R
- Condition: Failed
- Location: Cooling Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT HAS RAM WATER COOLED ENGINE.  LEFT ENGINE WATER PUMP FAILED.
